advertisement
Question
Posted by: Puzzled | 2012/04/06

erection + hbp medication

I''m 64 + am on Ziak 10mg for hbp. My GP says that otherwise I''m very healthy. However my erections r not as hard as what they used 2 b although I can still do the deed. Is this a side effect of the medication? Is there anything I can use for harder erections?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is not a side effect from the medication. In fact, the anti-hypertension medication will help to protect the small blood vessels and be beneficial for your erection. I suggest that you consult your doctor for a prescription for Cialis or Levitra. This medication are designed to help achieve a more fullfilling erection.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement